Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 956158, 6 pages
http://dx.doi.org/10.1155/2015/956158
Research Article

Parallel-Machine Scheduling with Time-Dependent and Machine Availability Constraints

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 9 February 2015; Revised 11 April 2015; Accepted 12 April 2015

Academic Editor: Chin-Chia Wu

Copyright © 2015 Cuixia Miao and Juan Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cuixia Miao and Juan Zou, “Parallel-Machine Scheduling with Time-Dependent and Machine Availability Constraints,” Mathematical Problems in Engineering, vol. 2015, Article ID 956158, 6 pages, 2015. https://doi.org/10.1155/2015/956158.